# SDR DALA13066079204

- Difficulty date: December 2, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 50,260 hours, 26,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EMERGENCY LIGHTS FOR TAIL SECTION CATWALK INOPERATIVE.  MAINTENANCE R & R BATTERY PACK, B5-212.  OPERATION CHECKS GOOD.
